Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 857480, 4 pages
http://dx.doi.org/10.1155/2014/857480
Research Article

On Positive Solutions for the Rational Difference Equation Systems , and

Department of Mathematics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 3 June 2014; Revised 24 July 2014; Accepted 6 August 2014; Published 29 October 2014

Academic Editor: Dang Dinh Hai

Copyright © 2014 Hui-li Ma and Hui Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui-li Ma and Hui Feng, “On Positive Solutions for the Rational Difference Equation Systems , and ,” International Scholarly Research Notices, vol. 2014, Article ID 857480, 4 pages, 2014. https://doi.org/10.1155/2014/857480.